русский

Known interactions between the following drugs: L-tryptophan, Siltussin DM Syrup

1 interaction was found for the drugs you selected.

Tryptophan in L-tryptophan may interact with DEXTROMETHORPHAN in Siltussin DM Syrup
Currently, tryptophan is not recommended for use as a dietary supplement. In the body, tryptophan is converted to serotonin, which is a neurotramsmitter (a natural chemical that carries signals between nerve cells) that affects appetite, mood, and sleep. Dextromethorphan is a cough suppressant that is used in many non-prescription cough and cold remedies. Because dextromethorphan may raise serotonin levels in the body, taking it with tryptophan may increase serotonin to potentially unsafe levels. The risk of developing serotonin syndrome, a rare but potentially dangerous condition, may also increase. Early symptoms of serotonin syndrome may include confusion, fever, hallucinations, nausea, or trembling - especially in the feet and legs. If it is not controlled, serotonin syndrome may result in coma, seizures, and death. Tryptophan should not be taken - especially while dextromethorphan is taken. You may want to ask your healthcare provider about this potential interaction if you think you are having problems.

This interaction is well-documented and is considered minor in severity.


(Note: Not all drug interactions are known or reported in the literature, and new drug interactions are continually being reported. This information is provided only for your education and for you to discuss with your personal healthcare provider.)

© 2006-2019 LetsDrug.com Contact